Please use this identifier to cite or link to this item: http://elib.gsu.by/jspui/handle/123456789/22434
Title: On minimal τ-closed ω-local non-nilpotent formations
Authors: Sel`kin, V.M.
Селькин, В.М.
Issue Date: 2000
Publisher: Гомельский государственный университет имени Ф. Скорины
Citation: Sel`kin, V.M. On minimal τ-closed ω-local non-nilpotent formations / V.M. Sel`kin / Известия Гомельского государственного университета имени Ф. Скорины. - 2000. - № 3 (16). - С. 48-51.
URI: http://elib.gsu.by/jspui/handle/123456789/22434
Appears in Collections:Известия ГГУ имени Ф. Скорины

Files in This Item:
File Description SizeFormat 
Sel'kin_On_minimal.pdf4.08 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.